# SDR DALA2024051605288

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 63,153 hours, 32,546 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 35 S30l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 CRACK 2.0" LONG FOUND RUNNING THROUGH FASTENER HOLES #2,#6, AND #7, LHS FR35 BH AT LEVEL OF STR 30. CORRECTIVE ACTION: REPAIRED PER ER/A 612601-14. (0344509)
